# SDR DALA1109579873

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 234, LBL 22, SEAT TRACK CORRODED.   REMOVED CORROSION IAW SRM 51-10-3 ORIGINAL MAT .090 IAW SRM 53-23-0 & 51-10-01, MAT LOSS .035 REMAINING MAT .055 OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R SEAT TRACK SPLICE IAW SRM 51-30-01, 51-30-5 AND 53-05, FIG 4F.  REQUIRED INSP COMPLETED.
